MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BIOLOX DELTA TS CERAMIC FEMORAL HEAD 12/14 TAPER REVISION DIAMETER 40MM +1.5; HIP CERAMIC FEMORAL HEAD

DEPUY ORTHOPAEDICS INC US BIOLOX DELTA TS CERAMIC FEMORAL HEAD 12/14 TAPER REVISION DIAMETER 40MM +1.5; HIP CERAMIC FEMORAL HEAD
Catalog Number 136540710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 136540710, lot - 4992784 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 136540710, lot - 4992784 combination.Added: d10 concomitant.
 
Event or Problem Description
It was reported that patient had infection due to which all the components were explanted and spacer implanted.Doi: (b)(6) 2026, dor: (b)(6) 2026, affected side- right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BIOLOX DELTA TS CERAMIC FEMORAL HEAD 12/14 TAPER REVISION DIAMETER 40MM +1.5
Common Device Name
HIP CERAMIC FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24753321
Report Number1818910-2026-05616
Device Sequence Number13298125
Product Code LZO
UDI-Device Identifier10603295033691
UDI-Public(01)10603295033691(17)301031(10)4992784
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136540710
Device Lot Number4992784
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 40IDX56OD.; PINN SECTOR W/GRIPTION 56MM.; UNKNOWN HIP FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale